# SDR 2003UALA00174

- Difficulty date: February 11, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 8,693 hours, 2,245 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(U) CHANNEL SUPPORT IS CRACKED AT STA 246 AFT SIDE OF FLOORBEAM, UPPER OUTBOARD & INBOARD RADIUS.  MAJOR REPAIR ACCOMPLISHED. REPLACED 'U' CHANNEL SUPPORT.
